# SDR AALA201504249010

- Difficulty date: April 21, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 2041 EN-ROUTE.  WHILE ON APPROACH, CREW RECEIVED ECAM MESSAGE, FLIGHT CONTROL FLAP SYS 2 FAULT, WHEN FLAPS 3 WAS SELECTED.  DECLARED AN EMERGENCY & THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  PERFORMED SFCC 2 BITE TEST.  THE SFCC 2 TESTED NORMAL.  NO FURTHER FAULT MSGS.
